# SDR GTIA2020080335297

- Difficulty date: August 2, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N915NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7851
- Aircraft time: 4,831 hours, 2,032 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUME EVENT DURING CLIMB OUT. PACK 1 ALREADY DEFERRED. PACK 2 WAS THE CAUSE. FOLLOWED QRM 9.1 PROCEDURE. FOLLOWED AIRPACK 1+2 FAULT PACK 2 OFF. RAM AIR OPENED. AIR RETURN-REACTIVATED #1 PACK IAW AMM 21-51-00. PERFORMED SPIRIT AIRLINES PACK BURN OUT PROCEDURE. PERFORMED OPS CHECK OF #1+2 BLEED SYSTEMS IAW AMM 36-11-00. NO DEFECTS NOTED. PERFORMED APU BLEED CHECK IAW AMM 36-12-00. NO DEFECTS NOTED. PERFORMED PACK 1+2 CHECK IAW AMM 21-51-00. NO DEFECTS NOTED. A/C OK FOR CONTINUED SERVICE
